Topolical invariants for lens spaces and exceptional quantum groups
dc.contributor.author | Zhang, R. B. | en |
dc.date.issued | 1997 | en |
dc.identifier.citation | Letters in Mathematical Physics 1997; 41(1):1-11 | en |
dc.identifier.doi | 10.1023/A:1007366912839 | en |
dc.identifier.issn | 0377-9017 | en |
dc.identifier.uri | http://hdl.handle.net/2440/3657 | |
dc.language.iso | en | en |
dc.title | Topolical invariants for lens spaces and exceptional quantum groups | en |
dc.type | Journal article | en |